# SDR CALA2020022400499

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 101,855 hours, 10,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M3309
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7031 DR L2 EMER LIGHT POWER SUPPLY M33099 BATTERY PACK CAPACITY LOW REF NR LP 9130153 DR L2 EMER LIGHT POWER SUPPLY M33099 BATTERY PACK REPLACED AND T ESTED NORMAL AS PER AMM 33-51-06.
